# SDR FDEA201110034269

- Difficulty date: October 3, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200435
- Condition: Cracked
- Location: Bs 1580 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AFTER BRACKET REMOVAL FOUND BS 1580 ADJACENT TO S3R CRACK IN FRAME AT FASTENER LOCATION.  FRAME R & R IAW SRM 53-00-07, REPAIR 3, FIG 201, REV 103.  REPAIR CLASSIFIED AS MAJOR.
